# SDR N6WA2024111501

- Difficulty date: November 12, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N530GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10254
- Aircraft time: 42,460 hours, 30,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Part number: CC670387303
- Condition: Worn
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT CAUTION MESSAGE INFLIGHT ABOVE FL360. REPLACED AFT CARGO DOOR SEAL IAW CRJ AMM 52-31-07.
